Administration Of Glucose-containing Intravenous Fluids To Fainting People?

is it necessary when fainting with glucose infusion?

1 Answer:

Good morning, thanks for asking at HealthReplies.com.

Fainting is not always caused by a lack of sugar, it can be caused by other things, such as:

Lack of body fluids (dehydration) Post-head collision Stroke Very high blood sugar in diabetics Lack of blood flow to the brain etc. So basically, giving infusion to people who faint is not always given intravenous fluids containing glucose. Giving the type of infusion fluid is adjusted to the underlying cause that causes a person to faint, because in certain circumstances, giving infusion containing glucose can worsen the condition of the person, so the choice of infusion fluid must be correct.

I hope this helps.

: by

Related Question

Is It Wrong To Take Medication, Should Paracetamol Be Olanzapine Dangerous?

Is It Wrong To Take Medication, Should Paracetamol Be Olanzapine Dangerous?

(1 year ago)

Hello, I’m dizzy and I’m going to take Paracetamol, but the medicine I take is my sister’s olanzapine (under the doctor’s supervision) because I drink in a ...

(1 year ago)

...

The Mole Is Irritated, Swollen, Discharge Of Pus?

The Mole Is Irritated, Swollen, Discharge Of Pus?

(10 months ago)

noon, i am the 28th man...

Leave a Reply

Your email address will not be published. Required fields are marked *